Bromocriptine-Induced Coronary Spasm Caused Acute Coronary Syndrome, Which Triggered Its Own Clinical Twin – Takotsubo SyndromeY-Hassan S. · Jernberg T.
Department of Cardiology, Karolinska University Hospital, Huddinge, Stockholm, Sweden
Bromocriptine-induced coronary spasm (BICS) causing myocardial infarction has been reported. Association between BICS and Takotsubo syndrome (TS) has not been described. We report on a 37-year-old woman presenting with a clinical picture of acute coronary syndrome 1 day after initiation of treatment with bromocriptine for ablactation 3 weeks after a full-term spontaneous vaginal delivery. Coronary angiography showed diffuse narrowing of a large diagonal branch. Left ventriculography showed widespread hypokinesia extending beyond the diagonal branch supply region. There was a slight elevation of myocardial infarction biomarkers that was disproportional to the degree of left ventricular dysfunction. Follow-up coronary angiography, intravascular ultrasound and left ventriculography showed normal coronary arteries including the diagonal branch and complete normalization of the left ventricular function. Cardiac magnetic resonance examination showed no signs of late myocardial gadolinium enhancement. The clinical picture and course of the disease was consistent with TS. Consequently, we describe for the first time a case of TS triggered by myocardial ischemia caused by BICS. Furthermore, our case and sufficient supporting data from the literature demonstrate that acute coronary syndrome is an important and frequent but up till now missed trigger factor for TS.
|Direct payment||This item at the regular price: USD 38.00|
|Payment from account||With a Karger Pay-per-View account (down payment USD 150)
you profit from a special rate for this and other single items.
This item at the discounted price: USD 26.50